# SDR 2012FA0000613

- Difficulty date: August 1, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N678GS
- Make and model: Cessna 550
- Aircraft serial: 0710
- Aircraft time: 6,214 hours, 3,662 cycles
- Engine: Pwa JT15D4
- Engine time: 6,102 hours, 3,559 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Part number: 3807001355002
- Condition: Loose
- Location: Mlg Indicator
- Part time: 6,214 hours, 3,662 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

PILOT DID NOT HAVE A NOSE GEAR DOWN INDICATON NO "GREEN" LIGHT AFTER EXTENDING THE GEAR FOR LANDING.  ALSO NOTED THAT THERE WAS NOT "RED" LIGHT OR UNSAFE INDICATION.  PILOT ELECTED TO PERFORM AN EMERGENCY EXTENSION TO INSURE NOSE GEAR WAS DOWN.  FLIGHT WAS AT NIGHT AND TOWER WAS CLOSED.  AFTER LANDING GREEN LIGHT ILLUMINATED.  MX CREW TESTED GEAR SYSTEM AN FOUND NO FAULTS.  SUSPECT THAT LIGHT WAS LOOSE IN SOCKET, OR NOT CLICKED IN ALL THE WAY.  PRESS TO TEST DID WORK FINE.
